It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Folks

I wonder if any one has the same problem. I have SFN in my feet (intolerable
pain) and unusually my Trigeminal Nerve causing pain in my forehead and
face.

I take 120mg Duloxetine (Cymbalta)

300 Mg Lyrica

600 mg Tramadol

I am concerned about the doseage of Tramadol which is recommended 400mg
max but if I take less than 600 I get withdrawal symptoms.

I know I could withdraw the Tramadol, but it definitely helps my facial
pain.

I am concerned that I will have to increase the drug as time goes by as I
cannot function whilst in withdrawal, and what would control the pain in
my face? I guess another narcotic, but there you have the same problem.

A vicious circle in the classic junkie behaviour which does nothing for my
depression of having SFN.

Even Doctors treat you differently when you take narcotics - and if you run
out (I'm sure they count the pills) - I won't say you are called an abuser but the word hangs in the air!......

Thanks for any help


Holton Glasgow Scotland





All times are GMT -7. The time now is 10:28 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!